RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 3, Pages 351–358 (Mi mz6284)  

This article is cited in 2 scientific papers (total in 2 papers)

One class of Abelian groups

A. V. Ivanov


Full text: PDF file (580 kB)

English version:
Mathematical Notes, 1981, 29:3, 182–185

Bibliographic databases:

UDC: 519.4
Received: 27.03.1978

Citation: A. V. Ivanov, “One class of Abelian groups”, Mat. Zametki, 29:3 (1981), 351–358; Math. Notes, 29:3 (1981), 182–185

Citation in format AMSBIB
\Bibitem{Iva81}
\by A.~V.~Ivanov
\paper One class of Abelian groups
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 3
\pages 351--358
\mathnet{http://mi.mathnet.ru/mz6284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=613918}
\zmath{https://zbmath.org/?q=an:0475.20046}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 3
\pages 182--185
\crossref{https://doi.org/10.1007/BF01158525}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100003}


Linking options:
  • http://mi.mathnet.ru/eng/mz6284
  • http://mi.mathnet.ru/eng/mz/v29/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi
    2. Fuchs L., Abelian Groups, Springer Monographs in Mathematics, Springer, 2015, 1–747  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021